Advertisement

Mixed Conformable and Iterated Fractional Quantitative Approximation by Choquet Integrals

  • George A. Anastassiou
Chapter
Part of the Studies in Systems, Decision and Control book series (SSDC, volume 190)

Abstract

Here we study the quantitative mixed conformable and iterated fractional approximation of positive sublinear operators to the unit operator. These are given a precise Choquet integral interpretation. Initially we start with the research of the mixed conformable and iterated fractional rate of the convergence of the well-known Bernstein-Kantorovich–Choquet and Bernstein–Durrweyer–Choquet polynomial Choquet-integral operators.

References

  1. 1.
    T. Abdeljawad, On conformable fractional calculus. J. Comput. Appl. Math. 279, 57–66 (2015)MathSciNetCrossRefGoogle Scholar
  2. 2.
    G. Anastassiou, Iterated fractional approximation by Max-Product operators (2017). submittedGoogle Scholar
  3. 3.
    G. Anastassiou, Mixed Conformable and Iterated fractional Approximation by Choquet integrals, Progress in Fractional Differentiation and Applications (2018). AcceptedGoogle Scholar
  4. 4.
    G. Anastassiou, Advanced fractional Taylor’s formulae. J. Comput. Anal. Appl. 21(7), 1185–1204 (2016)MathSciNetzbMATHGoogle Scholar
  5. 5.
    G. Anastassiou, Mixed conformable fractional approximation by sublinear operators. Indian J. Math. 60(1), 107–140 (2018)MathSciNetzbMATHGoogle Scholar
  6. 6.
    G. Anastassiou, I. Argyros, Intelligent Numerical Methods: Applications to Fractional Calculus (Springer, New York, 2016)CrossRefGoogle Scholar
  7. 7.
    G. Choquet, Theory of capacities. Ann. Inst. Fourier (Grenoble) 5, 131–295 (1954)MathSciNetCrossRefGoogle Scholar
  8. 8.
    D. Denneberg, Non-additive Measure and Integral (Kluwer, Dordrecht, 1994)CrossRefGoogle Scholar
  9. 9.
    D. Dubois, H. Prade, Possibility Theory (Plenum Press, New York, 1988)CrossRefGoogle Scholar
  10. 10.
    S. Gal, Uniform and Pointwise quantitative approximation by Kantorovich-Choquet type integral Operators with respect to monotone and submodular set functions. Mediterr. J. Math. 14(5), 12 (2017). Art. 205Google Scholar
  11. 11.
    S. Gal, S. Trifa, Quantitative estimates in uniform and pointwise approximation by Bernstein-Durrmeyer-Choquet operators. Carpathian J. Math. 33(1), 49–58 (2017)MathSciNetzbMATHGoogle Scholar
  12. 12.
    R. Khalil, M. Al Horani, A. Yousef, M. Sababheh, A new definition of fractional derivative. J. Comput. Appl. Math. 264, 65–70 (2014)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Z.M. Odibat, N.J. Shawagleh, Generalized Taylor’s formula. Appl. Math. Comput. 186, 286–293 (2007)MathSciNetzbMATHGoogle Scholar
  14. 14.
    D. Schmeidler, Integral representation without additivity. Proc. Am. Math. Soc. 97, 255–261 (1986)MathSciNetCrossRefGoogle Scholar
  15. 15.
    D. Schmeidler, Subjective probability and expected utility without additivity. Econometrica 57, 571–587 (1989)MathSciNetCrossRefGoogle Scholar
  16. 16.
    L.S. Shapley, A value for n-person games, in Contributions to the Theory of Games, Annals of mathematical studies 28, ed. by H.W. Kuhn, A.W. Tucker (Princeton University Press, 1953), pp. 307–317Google Scholar
  17. 17.
    Z. Wang, G.J. Klir, Generalized Measure Theory (Springer, New York, 2009)CrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of Mathematical SciencesUniversity of MemphisMemphisUSA

Personalised recommendations